# SDR VNAA202108171111

- Difficulty date: August 13, 2021
- Submitted: August 17, 2021
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15347
- Aircraft time: 13,810 hours, 15,217 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Sensor
- Part number: 87N1375
- Condition: Malfunctioned
- Location: Brake Temp
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RH BRAKE OVER HEAT MSG AROUND FL 170. RAN THE QRH THEN THE MSG CLEARED. CREW THEN UNDECLARED AND EMERGNECY AND LANDED IN KCLT WITHOUT ANY ISSUES.   RH IB BRAKE MADE BRAKE OVHT WARNING MESSAGE. COMPLIED WITH QRC AND QRH / DEFERRED #3 BRAKE TEMP SENSOR INDICATION IAW CRJ900 MEL 32-46-01 CAT C OPTION 4. M/FUNCTION CW BY CAP AND STOWING #3 BRAKE TEMP SENSOR HARNESS AND CONNECTOR AND CAPPING #3 THERMOCOUPLE AS PER MEL INSTRUCTIONS. RECLASSIFIED MEL 32-46-01 OPT 4 TO 32-46-01 OPT 3. M'FUNCTION PREVIOUSLY C/W."
